# SDR USAABB97119

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - L4 DOOR EXIT IDENTIFIER INOPERATIVE.  REPLACED EXIT IDENTIFIER.  (M)
